Positive-definite functions that depend on a norm
Doklady Akademii Nauk, Tome 325 (1992) no. 5, pp. 901-903
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_5_a3,
author = {V. P. Zastavnyi},
title = {Positive-definite functions that depend on a norm},
journal = {Doklady Akademii Nauk},
pages = {901--903},
year = {1992},
volume = {325},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_5_a3/}
}
V. P. Zastavnyi. Positive-definite functions that depend on a norm. Doklady Akademii Nauk, Tome 325 (1992) no. 5, pp. 901-903. http://geodesic.mathdoc.fr/item/DAN_1992_325_5_a3/